Have you ever felt a side effect when you adminster medications to your patients? Have you notice an unusual side effects when you smell medications? If you have notice it, what do you do and do you believe you are allergic to the medications?
Numerous of nurses had a decussion about the various senses they felt when opening certain medications and/or drawning up medication into a syringe and wasting the medications. They explain the smell made them feel dizzy and light-headed. They spoken to their physicians about the unusual smell and other side effects. However, their physicians had no explaination for this unusual effect. The nurses began to discuss it with other nurses again and a hollistic nurse had an answer. She believe the medication/s were giving allergic signs/symptoms. Do you believe this could be a possble answer? or it is a forest to give explaination to the unknown? Therefore, I would likd to know your thoughts.
Have a great evening/day,